Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 20, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 6, 2022, 11:52 AM CDT for Adair County, Russell County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2022, 11:52 AM CDT (16:52 UTC)
- Expired
- Aug 6, 2022, 2:26 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 126 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 12:38 PM CDT | FLASH FLOOD | 2 Sse Salem, KY | SOUTH HIGHWAY 76 CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WGUS53 KLMK 061652
FFWLMK
KYC001-207-062000-
/O.NEW.KLMK.FF.W.0020.220806T1652Z-220806T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1152 AM CDT Sat Aug 6 2022
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Southeastern Adair County in south central Kentucky...
Central Russell County in south central Kentucky...
* Until 300 PM CDT.
* At 1152 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Jamestown, Russell Springs, Royville, Russell County Airport,
Esto, Sano, Gentrys Mill, Jericho, Webbs Cross Roads and
Montpelier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3699 8522 3699 8530 3702 8531 3709 8524
3711 8513 3711 8510 3713 8503 3715 8501
3711 8497 3710 8496 3711 8491 3705 8492
3702 8498 3699 8509
FLASH FLOOD...RADAR INDICATED
$$
DM1 follow-up statement
523
WGUS73 KLMK 061926
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
226 PM CDT Sat Aug 6 2022
KYC001-207-061936-
/O.CAN.KLMK.FF.W.0020.000000T0000Z-220806T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair KY-Russell KY-
226 PM CDT Sat Aug 6 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ADAIR AND
CENTRAL RUSSELL COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 900 PM CDT Saturday for
portions of east central Kentucky, north central Kentucky and south
central Kentucky.
LAT...LON 3699 8522 3699 8530 3702 8531 3709 8524
3711 8513 3711 8510 3713 8503 3715 8501
3711 8497 3710 8496 3711 8491 3705 8492
3702 8498 3699 8509
$$
DMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 9:42 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 6, 9:42 AM CDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1042 AM EDT Sat Aug 6 2022 .Forecast Update... Issued at 1040 AM EDT Sat Aug 6 2022 Have made a few minor tweaks to the forecast based on latest trends. First, have adjusted temps up slightly as local obs were outpacing the forecast in areas which have not seen cloud cover and/or precipitation thus far today. Second, near term PoP grids have been adjusted to reflect where precipitation is ongoing and will be favored over the next few hours. It appears as if some sort of mesoscale boundary has focused precipitation between the W KY/BG Parkway and US-68 corridors, with additional showers and storms firing across northern KY and extreme southern KY. From Louisville points west along I-64, precipitation has been lacking so far this morning, although the first signs of an agitated cu field are beginning to develop across southern IN. For the next hour or so, expect highest rain/storm chances across the northern Bluegrass as well as the aforementioned Parkways/US-68 corridor. && .Short Term...(This afternoon through Sunday) Issued at 325 AM EDT Sat Aug 6 2022 Synopsis...Precipitation will keep thriving in the lower Ohio Valley thanks to the combination of a ribbon of positive vorticity advection and a moisture rich airmass. Nonetheless, during the next 24-36 hours, a 500-mb closed low is forecast to form along a deformation zone via shear vorticity and move south-southwest from the Ohio Valley towards the Mid South. Models are struggling to capture this transition which translates to low confidence in placement and timing of QPF. Highlights...Precipitation tonight will be associated with a weak 850-mb low-level jet along two areas of modest convergence. The first once stretches along east-central Kentucky and has produced light precipitation amounts with sporadic heavier cells. The second extends west-east across southern Indiana and is probably the area to monitor during the morning since isolated HREF PMM-QPF values between 1-2 inches overlap it. Precipitable water values close to two inches, antecedent wet conditions, and slow storm motion vectors will once again play a significant role in isolated excessive rainfall potential. Besides, strengthening upper-level winds related to the transition pattern taking place could generate a favorable environment for intense storm-top divergence and therefore heavy rain rates. By Saturday afternoon, there is some indication from CAM guidance that storms will be migrating to the southern part of the forecast area where instability and low-level lapse rates will be the greater. As a result, a low risk of strong wind gusts is mentioned along with the flooding concerns. Finally, a Flood Watch is not considered at the moment given the isolated nature of the expected flooding event, the low confidence to pinpoint the greatest QPF, and the models performance trend (over-forecasting the rainfall potential). .Long Term...(Sunday night through Friday) Issued at 326 AM EDT Sat Aug 6 2022 =================================== Synoptic Overview =================================== Relatively stagnant upper level pattern is forecast to continue across NOAM for the remainder of the weekend and into early next week. Two broad upper level ridges, one over the western US, and the other over the western Atlantic, will keep the main belt of westerlies to our north along the US/Canadian border. Locally, a moist airmass will remain place with diurnally driven convection being the main threat. By mid-week, the models continue to advertise a pattern change with a trough axis pushing through the region while the mid-level ridging retrogrades back to the west. This pattern looks to push a cold front through the region with a drier and slightly less humid pattern emerging by late week. =================================== Meteorological Discussion =================================== Sunday through Monday Night... This portion of the forecast period looks to start off relatively dry Sunday morning. However, differential heating will likely result in scattered thunderstorm development in the afternoon/evening. The synoptic scale forcing here is rather weak, so overall coverage looks to be in the 30-40% range. Weak environmental flow, warm cloud depths, and PWATs around 1.8-1.9 inches will result in locally heavy rainfall with any storm. A general repeat of Sunday's weather is expected on Monday, though convective coverage may be slightly higher. Temperatures Sunday and Monday will see highs in the upper 80s with overnight lows in the lower 70s. Tuesday through Friday... Precipitation chances should ramp up substantially by Tuesday as the aforementioned ridge axis aloft retrogrades westward and troughing develops over the eastern US. Cold frontal boundary will start to push into the region from the northwest Tuesday afternoon. A band of strong to possibly severe convection will likely develop in advance of this front. These showers and storms will be most numerous over our region from Tuesday afternoon through about Wednesday afternoon. Again with warm cloud depths, plentiful moisture and some shear to support more organized convection, locally heavy rainfall and a risk of flooding will be possible in this time frame. Overall shear profiles look rather weak in tonight's data set, so overall confidence in severe potential remains low. The frontal boundary looks to move south of the region by Thursday bringing precipitation to an end from north to south. This should be followed by a cooler and slightly less humid airmass as we close out the work week. Highs through the period will generally be in the low-mid 80s with overnight lows in the lower 70s, but cooling into low-mid 60s by Friday morning. =================================== Weather Impacts/Risks =================================== For the Sunday-Monday period, scattered thunderstorms with an isolated risk of flash flooding look to be the main weather hazards. Tuesday and Wednesday will feature more widespread shower and thunderstorm activity with a threat of additional heavy rainfall and possible flooding issues. =================================== Forecast Confidence =================================== Temperatures : Medium-high confidence Precipitation: Medium-high confidence && .Aviation...(12Z TAF Issuance) Issued at 735 AM EDT Sat Aug 6 2022 Impacts: -Low to medium confidence on MVFR VIS with storm activity -Low to Medium confidence on MVFR CIG/VIS at HNB during sunrise Discussion: Showers have picked up in the last couple of hours, but remain far from the terminals. Southwesterly flow will allow more rain to move from the Tennessee Valley as depicted in infrared satellite while maintain the current zones of unsettled weather. There will be a chance for TS across the terminals throughout the day today, but given that storms should be fairly scattered in nature, have opted to avoid TS mention except at LEX, where coverage should be greater. Impacts are going to be based on hit-and-miss showers/storms, so expect amendments to the current forecast. Still anticipating VFR conditions after 07/00Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...CSG Short Term...ALL Long Term...MJ Aviation...ALL
Hazardous weather outlook, Aug 6, 3:10 AM CDT, 8 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 410 AM EDT Sat Aug 6 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070815- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 410 AM EDT Sat Aug 6 2022 /310 AM CDT Sat Aug 6 2022/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Thunderstorms will be capable of heavy rainfall which can lead to isolated instances of flash flood especially in low-lying areas with poor drainage. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms will continue to be possible through the weekend and into early next week. A few of the stronger storms could produce locally heavy rainfall and gusty winds .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed if water flows over roadways or rivers exceed their banks. GENERAL STORM MOTION OF THE DAY: Storms will move roughly from the southwest to the northeast at 5 to 15 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. ALL/MJ
In the hours before
Special weather statement, Aug 6, 8:00 AM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Louisville KY
800 AM CDT Sat Aug 6 2022
KYZ072-073-061330-
Simpson KY-Allen KY-
800 AM CDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of southeastern Simpson
and southwestern Allen Counties through 830 AM CDT...
At 759 AM CDT, Doppler radar was tracking a strong thunderstorm over
Portland, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Simpson and southwestern Allen Counties, including the following
locations... Fleet, New Roe, Black Jack, Schweizer, Clare, Geddes,
Mcelroy Ford, Adolphus, Peden Mill and Alonzo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3665 8659 3665 8666 3671 8666 3677 8625
3664 8626 3665 8651 3664 8654 3664 8655
3663 8656
TIME...MOT...LOC 1259Z 271DEG 15KT 3665 8654
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CSGSpecial weather statement, Aug 6, 9:56 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
1056 AM EDT Sat Aug 6 2022
KYZ064-065-077-061530-
Taylor KY-Adair KY-Green KY-
1056 AM EDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of central Green,
Taylor and north central Adair Counties through 1130 AM EDT/1030 AM
CDT/...
At 1055 AM EDT/955 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Greensburg, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Greensburg around 1005 AM CDT.
Other locations in the path of this storm include Campbellsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3719 8549 3724 8568 3726 8568 3727 8567
3727 8568 3737 8567 3743 8528 3742 8526
3742 8525 3743 8523 3744 8520 3714 8521
TIME...MOT...LOC 1455Z 273DEG 22KT 3731 8556
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CSGSpecial weather statement, Aug 6, 10:30 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
1130 AM EDT Sat Aug 6 2022
KYZ064>066-077-061545-
Taylor KY-Casey KY-Adair KY-Green KY-
1130 AM EDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of east central Green,
central Taylor, west central Casey and northeastern Adair Counties
through 1145 AM EDT/1045 AM CDT/...
At 1129 AM EDT/1029 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Campbellsville, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Taylor,
west central Casey, northeastern Adair and east central Green
Counties, including the following locations... Christine, Absher,
Arista, Coburg, South Campbellsville, Romine, Wrights, Mannsville,
Wooleyville and Acton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3718 8542 3736 8540 3738 8526 3739 8508
3712 8510 3714 8527
TIME...MOT...LOC 1529Z 275DEG 18KT 3727 8531
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CSGSpecial weather statement, Aug 6, 10:50 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1150 AM EDT Sat Aug 6 2022
KYZ066-077-078-061615-
Russell KY-Casey KY-Adair KY-
1150 AM EDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of northeastern
Russell, south central Casey and east central Adair Counties through
1215 PM EDT/1115 AM CDT/...
At 1149 AM EDT/1049 AM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Liberty, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northeastern
Russell, south central Casey and east central Adair Counties,
including the following locations... Windsor, Pellyton, Teddy,
Dunnville, Gilpin, Rubert Ford, Cantown, Decatur, Evans Ford and
Evona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3716 8514 3724 8513 3729 8484 3715 8485
3712 8490 3710 8490
TIME...MOT...LOC 1549Z 274DEG 15KT 3720 8505
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CSGSpecial weather statement, Aug 6, 11:11 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1111 AM CDT Sat Aug 6 2022
KYZ077-078-061645-
Russell KY-Adair KY-
1111 AM CDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of northwestern Russell
and east central Adair Counties through 1145 AM CDT...
At 1111 AM CDT, Doppler radar was tracking a strong thunderstorm near
Columbia, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3702 8526 3711 8526 3713 8508 3700 8508
TIME...MOT...LOC 1611Z 273DEG 9KT 3706 8523
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DMSpecial weather statement, Aug 6, 11:31 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
1131 AM CDT Sat Aug 6 2022
KYZ077-061645-
Adair KY-
1131 AM CDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of west central Adair
County through 1145 AM CDT...
At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Edmonton, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Adair
County, including the following locations... Bliss, Nell, Weed,
Gradyville and Flatwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3701 8550 3703 8551 3706 8552 3707 8552
3714 8538 3705 8532 3700 8550
TIME...MOT...LOC 1631Z 238DEG 14KT 3705 8548
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
DMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 4:56 AM CDT | Areal Flood Advisory | LMK | Clark, Madison | 3 hr |
| Aug 6, 8:00 AM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Aug 6, 9:04 AM CDT | Areal Flood Advisory | LMK | Casey, Lincoln | 3 hr |
| Aug 6, 9:56 AM CDT | Special Weather Statement | LMK | Green, Taylor | 34 min |
| Aug 6, 10:30 AM CDT | Special Weather Statement | LMK | Taylor | 15 min |
| Aug 6, 10:50 AM CDT | Special Weather Statement | LMK | Casey | 25 min |
| Aug 6, 11:09 AM CDT | Areal Flood Advisory | LMK | Woodford | 20 min |
| Aug 6, 11:11 AM CDT | Special Weather Statement | LMK | Adair | 34 min |
| Aug 6, 11:29 AM CDT | Flash Flood Warning | LMK | Woodford | 4 hr |
| Aug 6, 11:31 AM CDT | Special Weather Statement | LMK | Adair | 14 min |
| Aug 6, 11:42 AM CDT | Areal Flood Advisory | LMK | Scott | 19 min |
| Aug 6, 11:43 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Russell | 3 hr |
| Aug 6, 11:59 AM CDT | Flash Flood Warning | LMK | Scott | 3 hr |
| Aug 6, 12:12 PM CDT | Flood Watch | LMK | Adair, Anderson, Bourbon, Boyle, Casey, Clark and 25 more | 6 hr |
| Aug 6, 12:17 PM CDT | Areal Flood Advisory | LMK | Anderson | 2 hr |
| Aug 6, 12:20 PM CDT | Special Weather Statement | LMK | Simpson | 25 min |
| Aug 6, 12:40 PM CDT | Flash Flood Warning | LMK | Anderson, Woodford | 3 hr |
| Aug 6, 12:46 PM CDT | Areal Flood Advisory | LMK | Harrison | 3 hr |
| Aug 6, 2:04 PM CDT | Areal Flood Advisory | LMK | Franklin, Henry, Shelby | 3 hr |
| Aug 6, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 36 min |
| Aug 6, 2:39 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Hart | 36 min |
| Aug 6, 2:42 PM CDT | Special Weather Statement | LMK | Barren | 18 min |
| Aug 6, 2:52 PM CDT | Severe Thunderstorm Warning | LMK | Spencer | 38 min |
| Aug 6, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 32 min |
| Aug 6, 3:12 PM CDT | Special Weather Statement | LMK | Green, Nelson | 33 min |
| Aug 6, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Nelson, Spencer | 31 min |
| Aug 6, 3:21 PM CDT | Special Weather Statement | LMK | Cumberland, Metcalfe | 24 min |
| Aug 6, 3:37 PM CDT | Special Weather Statement | LMK | Green, Marion, Taylor, Washington | 23 min |
| Aug 6, 3:46 PM CDT | Special Weather Statement | LMK | Adair | 29 min |
| Aug 6, 4:00 PM CDT | Special Weather Statement | LMK | Adair, Marion, Taylor | 30 min |
| Aug 6, 4:18 PM CDT | Special Weather Statement | LMK | Casey | 27 min |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.